Average distributions and products of special values of $L$-series

Tom 111 / 2004

Amir Akbary, Chantal David, Robert Juricevic Acta Arithmetica 111(2004), 239-268 MSC: Primary 11G05; Secondary 11M41. DOI: 10.4064/aa111-3-3

Autorzy

  • Amir AkbaryDepartment of Mathematics
    and Computer Science
    University of Lethbridge
    4401 University Drive West
    Lethbridge, Alberta, T1K 3M4, Canada
    e-mail
  • Chantal DavidDepartment of Mathematics and Statistics
    Concordia University
    1455 de Maisonneuve Blvd. West, Montréal
    Quebec, H3G 1M8, Canada
    e-mail
  • Robert JuricevicDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, Ontario, N2L 3G1, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek